Your order
$0
Back

Image gallery

Each link opens a larger version of the image

Lemsip Max Cold & Flu Hot Drink With Decongestant Blackcurrant 10pk

Product Details

Lemsip Max Cold & Flu Hot Drink with Decongestant Blackcurrant

For the temporary relief of cold & flu, including blocked or runny nose, headache, sore throat, fever, body aches and pains.

If preferred, sweeten to taste with sugar, honey or your usual sweetener.

Lemsip max cold & flu hot drink is non-drowsy.

Ingredients

Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg, Total Sugars 2.2g in a base including Sucrose, Aspartame, Saccharin & Lactose, 119mg (5.2mmol) of Sodium, Paracetamol, Phenylalanine, Apartame.

Disclaimer: For your convenience, Woolworths has provided information relating to products and nutritional information shown on pack copy. However, as ingredients do change from time to time this is only intended as a guide and you should check before consuming. Woolworths is not always the source of product or nutritional information. Woolworths cannot always ensure the accuracy of product information. If you require specific information to assist in your purchasing decision it is recommended you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 1300 767 969.